CSpace

Browse/Search Results:  1-10 of 14 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Modified energy method and applications for the well-posedness for the higher-order Benjamin-Ono equation and the higher-order intermediate long wave equation 期刊论文
FORUM MATHEMATICUM, 2020, 卷号: 32, 期号: 1, 页码: 151-187
Authors:  Guo, Boling;  Huo, Zhaohui
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Well-posedness  higher-order intermediate long wave equation  higher-order Benjamin-Ono equation  modified energy  
Low regularity for the fifth order Kadomtsev-Petviashvili-I type equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 9, 页码: 5696-5726
Authors:  Guo, Boling;  Huo, Zhaohui;  Fang, Shaomei
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Well-posedness  Fifth order Kadomtsev-Petviashvili-I equation  Dyadic X-s,X-b spaces  
导数型非线性schrodinger方程 期刊论文
数学进展, 2016, 卷号: 45, 期号: 5, 页码: 797
Authors:  霍朝辉
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
GLOBAL WELL-POSEDNESS IN ENERGY SPACE OF SMALL AMPLITUDE SOLUTIONS FOR KLEIN-GORDON-ZAKHAROV EQUATION IN THREE SPACE DIMENSION 期刊论文
Acta Mathematica Scientia, 2016, 卷号: 36, 期号: 4, 页码: 1117
Authors:  Huo Zhaohui
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Well-posedness for the fourth-order nonlinear derivative Schrodinger equation in higher dimension 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2011, 卷号: 96, 期号: 2, 页码: 190-206
Authors:  Huo, Zhaohui;  Jia, Yueling
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Fourth-order Schrodinger equation  Well-posedness  Dyadic X(s,b) spaces  
Global Well-Posedness for the Fractional Nonlinear Schrodinger Equation 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2011, 卷号: 36, 期号: 2, 页码: 247-255
Authors:  Guo, Boling;  Huo, Zhaohui
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Fractional Schrodinger equation  Global well-posedness  Xs  b spaces  
The Global Attractor of a Damped, Forced Hirota Equation in H-1 期刊论文
CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, 2010, 卷号: 53, 期号: 2, 页码: 295-310
Authors:  Guo, Boling;  Huo, Zhaohui
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
global attractor  Fourier restriction norm  damping system  asymptotic compactness  
Global well-posedness for the generalized 2D Ginzburg-Landau equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 247, 期号: 1, 页码: 260-276
Authors:  Huo, Zhaohui;  Jia, Yueling
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Generalized 2D Ginzburg-Landau equation  Local well-posedness  Global well-posedness  [k  Z]-multiplier method  
Well-posedness and inviscid limit behavior of solution for the generalized 1D Ginzburg-Landau equation 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2009, 卷号: 92, 期号: 1, 页码: 18-51
Authors:  Huo, Zhaohui;  Jia, Yueling
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Generalized 1D Ginzburg-Landau equation  Derivative nonlinear Schrodinger equation  Well-posedness  Inviscid limit behavior  
Well-posedness for the fifth-order shallow water equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2009, 卷号: 246, 期号: 6, 页码: 2448-2467
Authors:  Jia, Yueling;  Huo, Zhaohui
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Fifth-order shallow water equations  Fourier restriction norm  Bilinear estimates  Trilinear estimates  Local well-posedness